Asian Journal of Mathematics

Volume 25 (2021)

Number 1

Bloch’s conjecture for some numerical Campedelli surfaces

Pages: 49 – 64

DOI: https://dx.doi.org/10.4310/AJM.2021.v25.n1.a4

Author

Robert Laterveer (Institut de Recherche Mathématique Avancée, CNRS, Université de Strasbourg, France)

Abstract

We prove Bloch’s conjecture for numerical Campedelli surfaces with fundamental group of order $9$.

Keywords

algebraic cycles, Chow groups, motives, Bloch conjecture, surfaces of general type, Voisin’s “spread” method

2010 Mathematics Subject Classification

Primary 14C15. Secondary 14C25, 14C30.

Received 12 December 2018

Accepted 14 April 2020